# SDR AALA20120125TUL12

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 66,514 hours, 18,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FLOORBEAM AT STATION 680 LEFT BUTTLINE 17 TO RIGHT BUTTLINE 33.  ACCOMPLISHED NESTED ANGLE REPAIR PER EA B757-53-021298 DATED 01/23/12.
